Skip to main content

Reply to "bruising"

Just for info: My Dad was on Plavix and aspirin 81 mg. Lot of controversy to be on both unless you have had a heart attack. Dad hurt his hand in neuro's office, bleeding very bad - bleed a long time --- neuro said no more apirin! He has blue marks all over his hands and arms from blood pooling ---- I wish you the best ---- God Bless You! Vickie Somethings you aren't going to be able to do anything about, sadly - we just have to do the best we can.

PS: If her hemoglobin is low, this is when one becomes anemic - and in my research some cancer treatments does cause this (maybe research for your info) - eating plenty of fruit sometimes helps --- but it's tough to force our loved ones to eat if they don't want it too --- maybe some Ensure type drinks - you're doing a great job --- and the best you can --- God Bless You! My Dad eats lots of junk, and I cook for him everyday and he still prefers the junk and then his cigars 3 - 4 long ones a day. I've come to realize I'm not in his shoes, and am doing all I can. Going home to my husband for about 10 days next Weds., and I dread being away as I know no matter how much I fix for him to eat, already prepared, just heat in the microwave --- he won't do it. I don't know what I'll come back to, but have to see my husband too. So hard - but I have to let God help me now! Best!!!!

[This message has been edited by Vick (edited 12-10-2006).]
×
×
×
×